Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Simple example of nonuniqueness for a dual trigonometric series

Author: Robert B. Kelman
Journal: Proc. Amer. Math. Soc. 78 (1980), 245-246
MSC: Primary 42A63
MathSciNet review: 550505
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple nonzero solution is given for the classic homogeneous dual trigonometric equation having the kernel $\{ \sin (n + 1/2)x\}$. The solution’s rate of growth is minimal.

References [Enhancements On Off] (What's this?)

  • Robert B. Kelman, A Dirichlet-Jordan theorem for dual trigonometric series, Pacific J. Math. 59 (1975), no. 1, 113–123. MR 397277
  • T. M. MacRobert, Spherical harmonics. An elementary treatise on harmonic functions with applications, International Series of Monographs in Pure and Applied Mathematics, Vol. 98, Pergamon Press, Oxford-New York-Toronto, Ont., 1967. Third edition revised with the assistance of I. N. Sneddon. MR 0220985
  • R. P. Srivastav, Dual series relations. V. A generalized Schlömilch series and the uniqueness of the solution of dual equations involving trigonometric series, Proc. Roy. Soc. Edinburgh Sect. A 66 (1963/64), 258–268 (1965). MR 173906
  • A. Zygmund, Trigonometric series: Vols. I, II, Cambridge University Press, London-New York, 1968. Second edition, reprinted with corrections and some additions. MR 0236587

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A63

Retrieve articles in all journals with MSC: 42A63

Additional Information

Article copyright: © Copyright 1980 American Mathematical Society